CMC-1 trinoids in hyperbolic 3-space and metrics of constant curvature one with conical singularities on the 2-sphere

Shoichi Fujimori, Yu Kawakami, Masatoshi Kokubu, Wayne Rossman, Masaaki Umehara, Kotaro Yamada

Research output: Contribution to journalArticle

11 Citations (Scopus)


CMC-1 trinoids (i.e. constant mean curvature one immersed surfaces of genus zero with three regular embedded ends) in hyperbolic 3-space H3 are irreducible generically, and the irreducible ones have been classified. However, the reducible case has not yet been fully treated, so here we give an explicit description of CMC-1 trinoids in H3 that includes the reducible case.

Original languageEnglish
Pages (from-to)144-149
Number of pages6
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Issue number8
Publication statusPublished - 2011



  • Conical singularities
  • Constant mean curvature
  • Spherical metrics
  • Trinoids

ASJC Scopus subject areas

  • Mathematics(all)

Cite this